MathSciNet Relay Station
MathSciNet bibliographic data
MR1292168 (95g:14018) 14E05 (12D10 14P99 26C10)
Pinchuk, Sergey A counterexample to the strong real Jacobian conjecture. Math. Z. 217 (1994), no. 1, 1–4.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement